# SDR AALA202506305042

- Difficulty date: June 14, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 69,490 hours, 40,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON FRAME 68 AT STRG 22 RIGHT. MAINTENANCE CUT OUT DAMAGE AND WEBS AT STR21R TO STR22R AND INSTALLED NESTED REINFORCING REPAIR IAW EA 365506 DRAWING R5342228 & AIRBUS TD/80566481/023/2021#A.
